Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 901084, 12 pages
http://dx.doi.org/10.1155/2011/901084
Research Article

-Distributions: An Extension of -Measures to an Setting

1Department of Mathematics, Faculty of Science, University of Zagreb, Bijenička c. 30, 10 000 Zagreb, Croatia
2Faculty of Mathematics, University of Montenegro, Cetinjski put bb, 81 000 Podgorica, Montenegro

Received 13 March 2011; Revised 22 May 2011; Accepted 20 June 2011

Academic Editor: P. J. Y. Wong

Copyright © 2011 Nenad Antonić and Darko Mitrović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nenad Antonić and Darko Mitrović, “-Distributions: An Extension of -Measures to an Setting,” Abstract and Applied Analysis, vol. 2011, Article ID 901084, 12 pages, 2011. https://doi.org/10.1155/2011/901084.